# SDR YENA2024031900433

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N952JB
- Make and model: Airbus A321-231
- Aircraft serial: 06663
- Aircraft time: 32,144 hours, 10,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 25 S43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EVIDENCE OF REWORK EXTERNAL SKIN LOC. FR25 PLUS 7.050INCH AT LEVEL STR 43R AT LOWER FUSELAGE; EVALUATED EXISTING REWORK LOC. ON EXTERNAL SKIN LOC. FR25 PLUS 7.050INCH AT LEVEL STR43R AT LOWER FUSELAGE AND FOUND WITHIN LIMITS I.A.W A321 SRM 53-21-11-283-018 FIGURE 1 (SHEET 1,SHEET 2 AND SHEET 3) DIAGRAM 001 AND DIAGRAM 002 FIGURE 5 (SHEET 1 ,SHEET 2 AND SHEET 3). MEASURES OF REWORK ARE L=0.869, INCH W=0.559 INCH, MRT= 0.067 INCH, NOMINAL THICKNESS OF AREA 0.071 INCH I.A.W A321 SRM 53-21-11-01-F, FIGURE 1 (SHEET 2). LOSS MATERIAL 5.64% THIS REPAIR IS CATEGORY B. INSPECTION THRESHOLD 48,000FC/ 96,000FH FROM AIRCRAFT FIRST FLIGHT AND SUBSEQUENT INSPECTION AT INTERVALS 5 ,000FC/ 10,000FH INSPECTION METHOD HIGH FREQUENCY EDDY CURRENT (HFEC ) ZONE 2. I.A.W A321 SRI 53-21-11-205-034. TABLE 001.
